# SDR SWIA202052930

- Difficulty date: August 13, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR VENT FLAP COVER CHAFED BY ICE BREAK CABLE AT LIGHTENING HOLE.  C-CHECK RO 10/1/2020.  REPAIRED VENT FLAP, IAW CRJ200 SRM.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
